MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS STREAMLINE 5.0MM X 50MM - PMA; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS STREAMLINE 5.0MM X 50MM - PMA; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number M003SFD050500
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported lot number was confirmed from the returned packaging and the hub.On visual/microscopic inspection, the distal end of the stabilizer was kinked, the radio opaque (ro) markers were intact.The distal tip of the delivery catheter was stretched and deformed with the ro marker detached, the ro marker band was still contained on the stabilizer.Functional testing was not performed due to the damage noted to the device, and as the defect was visually confirmed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The available information states that there was a marker band found detached within the axs catalyst 5 catheter, it could not be determined which device it was from.The device was returned and it was confirmed that the distal end of the stabilizer was kinked, the radio opaque (ro) markers were present.The distal tip of the delivery catheter was stretched and deformed with the ro marker detached, the ro marker band was still contained on the stabilizer.It is probable that the device was damaged during the clinical procedure.An assignable cause of procedural factors will be assigned to the reported device problem unknown/unclear and analyzed ro marker(s) detached/separate/not visible under fluoroscopy, stent stabilizer kinked/bent, stent delivery catheter stretched and stent delivery catheter deformed, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description
Analysis of the returned device revealed that the subject flow diverter's radio opaque marker detached inside the catheter during procedure.No clinical consequences were reported to the patient due to this event.

Brand Name
SURPASS STREAMLINE 5.0MM X 50MM - PMA
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11355813
Report Number3008881809-2021-00088
Device Sequence Number17155033
Product Code OUT
UDI-Device Identifier07613252648840
UDI-Public07613252648840
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2021
Device Model NumberM003SFD050500
Device Catalogue NumberM003SFD050500
Device Lot Number22098131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1